# SDR C2XA08RI099

- Difficulty date: July 5, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Manifold
- Part number: 4951610
- Part serial: 5582050CN
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2358 - EWR - FLIGHT CREW REPORTED STRONG FUEL ODOR IN THE ACFT.  EWR MX REMOVED AND REPLACED APU SECONDARY FUEL MANIFOLD ASSEMBLY IAW ENGINE MANUAL 49-31-06 AND PERFORMED OPERATIONAL AND LEAK CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.  (A)
